# SDR ABXA202408063148

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,726 hours, 42,513 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355994400
- Part serial: NSN
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT APPROX 400GL WHEEL WELL FIRE EICAS INDICATION A/C DECLAERED EMERG. AND PERFORMED ATB  TO CVG .AC WAS GROUNDED BY MTX AND IS CURRENTLY IN WORK TROUBLESHOT AND  REMOVED AND REPLACED LEFT FWD, RIGHT FWD AND RIGHT AFT LOOPS, REF B767 AMM 26-17-01   OPS CHECK GOOD . A/C RETURNED TO SERVICE
